# SDR DALA2019032501931

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,019 hours, 23,636 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: WORN WEDGE AREAS ON SLAT PANEL NR 4. AI. CORRECTIVE ACTION: SUMMARY OF NRC 00153: SLAT PANEL NR 4 WAS REPAIRED PER ETI-57-19-023 REV. ORIGINAL AND ER/A 576392-14AD REV. ORIGINAL. AND AT OSS 338.47 TO OSS 344.47 WAS REPAIRED PER SRM. (0997463)
